Follow
Arnd Scheel
Title
Cited by
Cited by
Year
Absolute and convective instabilities of waves on unbounded and large bounded domains
B Sandstede, A Scheel
Physica D: Nonlinear Phenomena 145 (3-4), 233-277, 2000
2642000
Computing absolute and essential spectra using continuation
JDM Rademacher, B Sandstede, A Scheel
Physica D: Nonlinear Phenomena 229 (2), 166-183, 2007
1542007
The dynamics of modulated wave trains
A Doelman
American Mathematical Soc., 2009
1472009
Defects in oscillatory media: toward a classification
B Sandstede, A Scheel
SIAM Journal on Applied Dynamical Systems 3 (1), 1-68, 2004
1402004
Exponential dichotomies for solitary-wave solutions of semilinear elliptic equations on infinite cylinders
D Peterhof, B Sandstede, A Scheel
Journal of Differential Equations 140 (2), 266-308, 1997
1371997
Bifurcation from relative equilibria of noncompact group actions: skew products, meanders, and drifts
B Fiedler, B Sandstede, A Scheel, C Wulff
Documenta Mathematica 1, 479-505, 1996
1241996
Dynamics of spiral waves on unbounded domains using center-manifold reductions
B Sandstede, A Scheel, C Wulff
journal of differential equations 141 (1), 122-149, 1997
1221997
Spatio-temporal dynamics of reaction-diffusion patterns
B Fiedler, A Scheel
Trends in nonlinear analysis, 23-152, 2003
1192003
Dynamics of spiral waves on unbounded domains using center-manifold reductions
B Sandstede, A Scheel, C Wulff
journal of differential equations 141 (1), 122-149, 1997
1191997
Bifurcations and dynamics of spiral waves
B Sandstede, A Scheel, C Wulff
Journal of nonlinear science 9, 439-478, 1999
1091999
On the structure of spectra of modulated travelling waves
B Sandstede, A Scheel
Mathematische Nachrichten 232 (1), 39-93, 2001
1072001
On the stability of periodic travelling waves with large spatial period
B Sandstede, A Scheel
Journal of Differential Equations 172 (1), 134-188, 2001
942001
Absolute versus convective instability of spiral waves
B Sandstede, A Scheel
Physical Review E 62 (6), 7708, 2000
922000
Corner defects in almost planar interface propagation
M Haragus, A Scheel
Annales de l'Institut Henri Poincaré C 23 (3), 283-329, 2006
842006
Exponential dichotomies for linear non-autonomous functional differential equations of mixed type
J Härterich, B Sandstede, A Scheel
Indiana University Mathematics Journal, 1081-1109, 2002
842002
Propagation of hexagonal patterns near onset
A Doelman, B Sandstede, A Scheel, G Schneider
European journal of applied mathematics 14 (1), 85-110, 2003
672003
Radially symmetric patterns of reaction-diffusion systems
A Scheel
American Mathematical Soc. 165 (786), 2003
672003
Bifurcation to spiral waves in reaction-diffusion systems
A Scheel
SIAM journal on mathematical analysis 29 (6), 1399-1418, 1998
671998
Relative Morse indices, Fredholm indices, and group velocities
B Sandstede, A Scheel
Discrete and Continuous Dynamical Systems A, 139-158, 2008
662008
Superspiral structures of meandering and drifting spiral waves
B Sandstede, A Scheel
Physical review letters 86 (1), 171, 2001
652001
The system can't perform the operation now. Try again later.
Articles 1–20